# SDR TSAA9557164

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, RT WING LOWER EXTERIOR SURFACE EXFOLIATION CORROSION NOTED JUST AFT OF NR 6 SLAT TELESCOPING DUCT.  REPAIRED EPR ECO 1684R6.  AIRCRAFT RETURNED TO SERVICE.  (M)
